# SDR SWAA2025011678301

- Difficulty date: December 16, 2024
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 40,314 hours, 19,006 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK RBL 13.84 AND BS 727E AFT CARGO COMPARTMENT 2024-763318<[01] EQUIPMENT P/N PHASEC 3D; S/N 800YBRK; DUE DATE 16-JUL-25 WAS USED ON STEP 8 AND STEP 9;[02] PERFORMED PERMANENT REPAIR ON CARGO TRACK LOCATED BETWEEN BS 727D TO BS 727F ON CARGO TRACK RBL 13.84 AT AFT CARGO COMPARTMENT I.A.W B737-800 SRM 53-00-53-2R-3. REPAIR 3. SEE INDIVIDUAL SIGN OF BELOW.;[03] JOB COMPLETED; SEE INDIVIDUAL SIGN OFF BELOW. RII
